# SDR SCNA20250917377S

- Difficulty date: September 12, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-800
- Aircraft serial: 42083
- Aircraft time: 16,199 hours, 6,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 221QF AT W1, PASSENGER CABIN.  DURING EMERGENCY LIGHTING SWITCH OPERATIONAL TEST EMERGENCY LIGHT CEILING AFT AND EMERGENCY LIGHT L1 EXT. AND INT. DON`T TURN ON.  FAULT ISOLATION PROCEDURE AT LIGHT CEILING AFT AND EMERGENCY LIGHT L1 EXT. WAS PERFORMED PER B737-800 FIM TASK 33-50 TASK 801 AND OPERATIONAL TEST WAS PERFORMED PER B737-800 AMM 33-51-00-720-801
